1. Saying Goodbye to a Great Staffer: Edial
    Please help me wish Edial a wonderful blessed journey as he steps down from CF staff.
    His footprint on our ministry will always remain but his presence will be greatly missed. I'm sure he will come around as a member to all his favorite forums but for now please join me at his profile page to wish him many thanks for the years of service he has brought to us all.
    All of us on CF staff will miss him dearly!!
    Dismiss Notice
Dismiss Notice

Welcome to Christian Forums, a friendly forum to discuss Christianity in a friendly surrounding.

Your voice is missing! You will need to register to get access to the following site features:
  • Reply to discussions and create your own threads.
  • Our modern chat room. No add-ons or extensions required, just login and start chatting after you have posted 20 posts and have received 5 likes.
  • Access to private conversations with other members.

We hope to see you as a part of our community soon!

off zoloft and wellbutrin

Discussion in 'Bipolar Disorder' started by Christownsme, Jun 19, 2011.

  1. Christownsme

    Christownsme Guest

    The doctor wanted to take me off Zoloft about 1-1/2 weeks ago, and replaced it with Wellbutrin. This was on a Wednesday, and the following Wednesday I had to prep for a surgery, which required me not to take Wellbutrin.
    So it's Sunday night now, and I'm off Zoloft and I decided not to take the Wellbutrin after surgery.

    I haven't had any mania and I feel well grounded in reality, and I don't have to deal with side effects.
     
  2. mum24

    mum24 Guest

    Is it wise to go off meds? You were in such a bad depression recently weren't you? What does the dr say? Wellbutrin can really help with depression. Concerned for you. Hug
     
  3. Christownsme

    Christownsme Guest

    I don't think it's wise in general to go off meds. But in this case it may be alright. We'll see :)
     
  4. St. Paul

    St. Paul Newbie

    Messages:
    451
    Likes Received:
    14
    Marital Status:
    In Relationship
    Faith:
    Baptist
    I was on zoloft before and it didn't do anything for me. Wellbutrin has worked really well for me though. I've been on it about 7 months and this is the best I ever felt.
     
  5. mystikspring81

    mystikspring81 Newbie

    Messages:
    9
    Likes Received:
    0
    Marital Status:
    Married
    Faith:
    Christian
    I was on Zoloft once and it didn't do anything. I was recently on Wellbutrin and found it did a great job with lifting my depression and giving me energy. Problem was it was increasing my manic episodes, so I had to Come off it. Currently on lithium.
     
  6. Live In Stereo

    Live In Stereo Newbie

    Messages:
    505
    Likes Received:
    29
    Marital Status:
    Married
    Faith:
    Baptist
    Yes. wellbutrin made me so manic, I was chewing my lip like meth or something. No need for coffee.
     
  7. Lindseyk

    Lindseyk It gets better.

    Messages:
    62
    Likes Received:
    1
    Marital Status:
    In Relationship
    Politics:
    US-Republican
    Faith:
    Methodist
    i have been on both meds and had very bad experiences with both of them. I hope everything goes well :)
     
  8. Dianna_Child of God

    Dianna_Child of God He is my All in All

    Messages:
    1,751
    Likes Received:
    43
    Marital Status:
    Private
    Faith:
    Christian
    Please be careful going off meds. Remember that if you need to go back on them that it is ok. There are tons of meds out there so it can be a pain trying to find the right ones but don't give up on that.
     
  9. Christownsme

    Christownsme Guest

    I'm back on all my meds, like Abilify, Lithium, Trazodone, and Prozac. Feel much better :)
     
  10. Dianna_Child of God

    Dianna_Child of God He is my All in All

    Messages:
    1,751
    Likes Received:
    43
    Marital Status:
    Private
    Faith:
    Christian
    That is great!
     
Loading...